# SDR SWIA202161599

- Difficulty date: August 8, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH WING BATT RIB INBOARD ANGLE DOUBLER AT WS 53.60 HAS CORROSION AROUND THE CANNON PLUG CONNECTORS. (REFER TO CRJ 200 SRM 57-21-12 FIGURE 6 ITEM 9)     (C-CHECK RO 10/4/2021)    RH WING BATT RIB INBOARD ANGLE DOUBLER AT WS53.60 CORROSION AROUND CANNON PLUG CONNECTORS REMOVED. REF CRJ 200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-57-21-3506 REV--, DATED 2021-08-18. SEE CONTINUE CARD FOR DETAILS
